Quantcast

Subscribe to:
POZ magazine
Newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr Instagram
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
October 21, 2014, 11:18:26 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 643013
  • Total Topics: 48924
  • Online Today: 252
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Day 5 of "A TRIP" la  (Read 1684 times)

0 Members and 1 Guest are viewing this topic.

Offline Ac75088

  • Member
  • Posts: 228
Day 5 of "A TRIP" la
« on: May 08, 2011, 10:54:41 AM »
Now I know how this pill got it's name cause it definately is a trip..But I am happy to report that after 5 days I am doing much better with it..My sleep is becoming less interrupted and my dreams are becoming more "enjoyable". I'm still very groggy when I wake up but that usually goes away after I have walked it off and ate. Only problem I am having is fighting that urge to eat late at night the way Im so used to doing..Eating dinner at 7 or 8 and then leaving room for the pill is killing me..I'm so used to eating snacks right before bed..But I don't wanna set off anything bad.
01-12-08 Tested poz cd4 700 vl 8,000
04-25-11 Lowest cd4 count of 415 vl high at 250,000
05-03-11 Started Atripla
05-16-11 Hospitalized and treated for 2 weeks (neurosyphilis)
07-05-11 CD4 count 585 VL 550
10-04-11 CD4 count 700 VL 75
02-03-12 CD4 count 799 VL UD
08-08-12 CD4 count 838 VL UD

Offline newt

  • Member
  • Posts: 3,885
  • the one and original newt
Re: Day 5 of "A TRIP" la
« Reply #1 on: May 08, 2011, 01:00:28 PM »
Good news.

In due course you can experiment if you like, the no food thing is very individual.

- matt
"The object is to be a well patient, not a good patient"

Offline mikeyb39

  • Member
  • Posts: 937
Re: Day 5 of "A TRIP" la
« Reply #2 on: May 09, 2011, 12:55:02 AM »
hi AC,
once you take it for a while, you will be able to eat more and it not bother you.  The big thing you have to watch is eating things that have a lot of fat content in them, but nowadays i can have a snack or something and it doesn't bother me at all.
11/02/2010  cd4-251, vl-591000
12/09/2010  started Atripla
02/18/2011  cd4-425, vl-800
06/10/2011  cd4-447, vl-70
10/10/2011  cd4-666, vl-80
01/05/2012  swiched med (prezista,norvir ,isentress, )
02/10/2012  cd4-733, vl-UD  Viread removed
06/10/2012  cd4-614, vl-UD
12/14/2012  cd4-764, vl-UD
09/01/2013  cd4-785, vl-UD
03/06/2014. cd4- 1078, VL-UD
09/05/2014  cd4-850 , VL-UD

Offline danitheches

  • Member
  • Posts: 17
Re: Day 5 of "A TRIP" la
« Reply #3 on: May 11, 2011, 01:11:37 PM »
hi AC,
once you take it for a while, you will be able to eat more and it not bother you.  The big thing you have to watch is eating things that have a lot of fat content in them, but nowadays i can have a snack or something and it doesn't bother me at all.

I concur.  The sustiva in the atripla is intensified with high protein, so a snack that is very low in this should be ok!  I'm glad you were able to make it through and it will hopefully be all better by week 2 or 3.  Don't give up b/c 1 pill once a day is so much better!

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.